# SDR COEA2011032454805

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411224
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  FLOORBEAM 23A HAS TOOLING MARKS ON TOP OF FLANGE AT BL5R.  MEASUREMENT AT TOOL MARK ON FLOORBEAM 23A TOP FLANGE .035 OUT OF LIMITS.  FABRICATED AND INSTALLED FLOORBEAM 23A.
